标题:Compact Difference Scheme for Time-Fractional Fourth-Order Equation with First Dirichlet Boundary Condition
作者:Cui, Mingrong
作者机构:[Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Cui, MR
通讯作者地址:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS
出版年:2019
卷:9
期:1
页码:45-66
DOI:10.4208/eajam.260318.220618
关键词:Fractional partial differential equation; compact finite difference; scheme; fourth-order equation; Stephenson scheme; stability and; convergence
摘要:The convergence of a compact finite difference scheme for one- and two-dimensional time fractional fourth order equations with the first Dirichlet boundary conditions is studied. In one-dimensional case, a Hermite interpolating polynomial is used to transform the boundary conditions into the homogeneous ones. The Stephenson scheme is employed for the spatial derivatives discretisation. The approximate values of the normal derivative are obtained as a by-product of the method. For periodic problems, the stability of the method and its convergence with the accuracy O(tau(2-alpha))+O(H-4) are established, with the similar error estimates for two-dimensional problems. The results of numerical experiments are consistent with the theoretical findings.
收录类别:SCIE
资源类型:期刊论文
TOP